# SDR GTIA2023040337088

- Difficulty date: April 3, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 58,019 hours, 26,909 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hose
- Condition: Leaking
- Location: Mlg Lock Stay Ac
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GREEN HYD LOST-UPON FURTHER EVAL FOUND PRESSURE HOSE ON L/H LOCK STAY ACTUATOR LEAKING. R&R MLG LOCK STAY ACTUATOR HOSE IAW AMM 32-11-22. PERFORMED FUNC. CHECK OF THE MLG ACTUATING CYLINDER IAW AMM 32-31-00-710-007. FUNC. CHECKS GOOD. NO DEFECTS NOTED AT THIS TIME. SERVICED GREEN HYD. SYST. IAW AMM 12-12-29. NO LEAKS NOTED. A/C OK FOR SERV.
